treats Arrhythmia, Heart failure, and Post-operative pain
This information was created based on a systematic review of the scientific literature, and was peer- reviewed by contributors to the Natural Standard Research Collaboration (www.naturalstandard.com): Tracee Abrams, PharmD (University of Rhode Island); Chi Dam, PharmD (Northeastern University); Cynthia Dacey, PharmD (Natural Standard Research Collaboration); Chi Dam (Northeastern University); Nicole Giese, MS (Natural Standard Research Collaboration); Erica Rusie, PharmD (Nova Southeastern University); Elizabeth Sheehan, PharmD (Northeastern University); Shaina Tanguay- Colucci, BS (Natural Standard Research Collaboration); Catherine Ulbricht, PharmD (Massachusetts General Hospital); Wendy Weissner, BA (Natural Standard Research Collaboration); Lisa Wendt, PharmD (Albany College of Pharmacy); Jen Woods, BA (Northeastern University).
BibliographyDISCLAIMER: Natural Standard developed the above evidence- based information based on a thorough systematic review of the available scientific articles. For comprehensive information about alternative and complementary therapies on the professional level, go to www.naturalstandard.com. Selected references are listed below.
Alibeu JP, Jobert J. [Aconite in homeopathic relief of post- operative pain and agitation in children]. Pediatrie 1990;45(7- 8):465- 466.
Bao YX, Yu GR, Xu JM, et al. Effect of acute higenamine administration on bradyarrhythmias and HIS bundle. A clinical study of 14 cases and animal experiment on dogs. Chin Med J (Engl.) 1982;95(10):781- 784.
Ernst E. Cardiovascular adverse effects of herbal medicines: a systematic review of the recent literature. Can J Cardiol 2003;19(7):818- 827.
Imazio M, Belli R, Pomari F, Cecchi E, et al. Malignant ventricular arrhythmias due to Aconitum napellus seeds. Circulation 12- 5- 2000;102(23):2907- 2908.
Lin CC, Chan TY, Deng JF. Clinical features and management of herb- induced aconitine poisoning. Ann Emerg Med 2004;43(5):574- 579.
Lowe L, Matteucci MJ, Schneir AB. Herbal aconite tea and refractory ventricular tachycardia. N Engl J Med 10- 6- 2005;353(14):1532.
Oberbaum M, Schreiber R, Rosenthal, C, et al. Homeopathic treatment in emergency medicine: a case series. Homeopathy 2003;92(1):44- 47.
Smith SW, Shah RR, Hunt JL, et al. Bidirectional ventricular tachycardia resulting from herbal aconite poisoning. Ann Emerg Med 2005;45(1):100- 101.
Tai YT, But PP, Young K, et al. Cardiotoxicity after accidental herb- induced aconite poisoning. Lancet 11- 21- 1992;340(8830):1254- 1256.
Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.